MathSciNet Relay Station
MathSciNet bibliographic data
MR2570563 34C25 (34A37 92D25)
Liu, Zhijun; Wu, Jianhua; Chen, Yiping; Haque, Mainul Impulsive perturbations in a periodic delay differential equation model of plankton allelopathy. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 432–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement